Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 504160, 3 pages
Research Article

On Rationality of Kneading Determinants

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 30 August 2013; Accepted 10 October 2013; Published 18 February 2014

Academic Editors: J. N. Alonso Alvarez, S. Deng, and J. Hoff da Silva

Copyright © 2014 Sheng Chen and Chao Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. David, “Dynamical zeta functions and transfer operators,” Notices of the American Mathematical Society, vol. 49, no. 8, pp. 887–895, 2002. View at Google Scholar
  2. M. Baillif, “Dynamical zeta functions for tree maps,” Nonlinearity, vol. 12, no. 6, pp. 1511–1529, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. J. F. Alves, J. L. Fachada, and J. S. Ramos, “Dynamical zeta functions and kneading determinants: a linear algebra point of view,” Linear Algebra and Its Applications, vol. 418, no. 2-3, pp. 913–924, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Milnor and W. Thurston, “iterated maps of the interval,” in On Dynamical Systems (Maryland 1986-1987), J. C. Alexander, Ed., vol. 1342 of Lecture Notes in Mathematics, pp. 465–563, Springer, New York, NY, USA, 1988. View at Google Scholar
  5. R. P. Stanley, Enumerative Combinatorics, vol. 1 of Cambridge Studies in Advanced Mathematics, no. 49, Cambridge University Press, Cambridge, UK, 2nd edition, 2012.